# SDR DALA2025091906874

- Difficulty date: September 16, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 76,431 hours, 30,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK R1 DOOR EMERGENCY EXIT SIGN LIGHTS AND FIRST CLASS EMERGENCY AISLE LIGHTS INOP. R & R FWD EMERGENCY BATTERY PACK (M1674) IAW B737 AMM 33-52.OPS CHECK GOOD.
